# SDR DXTA2018031600714

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N152QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9773
- Aircraft time: 924 hours, 307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG436200611
- Part serial: 1785
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 924 hours, 307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK INOPERATIVE. NO CAS MESSAGE.  CABIN BEGAN CLIMBING WITH AIRCRAFT. AIRCRAFT LEVELED OFF PRIOR TO 10,000 FEET AND DIVERTED UNEVENTFULLY.   REMOVED AND REPLACED THE RT PACK FLOW CONTROL VALVE IAW AMM 21-51-25. OPS & LEAK CHECKED GOOD.  REMOVED AND REPLACED THE NR 1 AIR CONTROLLER IAW AMM 21-60-21.  PERFORMED AN OPS AND LEAK CHECK, OPS AND LEAK CHECKED GOOD.
